# SDR CALA2025101309928

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 81,214 hours, 28,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Dirty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS COMES ON AND OFF IN FLIGHT CHECKED AND CLEANED EMERGENCY LIGHT SWITCHES ON P5 PANEL AND AFT FAP, SWITCHES SECURE AND DID NOT CAUSE LIGHT TO GO ON AND OFF. OPERATIONALY CHECKED LIGHT WITH SAME SWITCHES AND LIGHTS OP NORMAL REF AMM 33-51-00-710-801. NO HISTORY AND F/A VERBALLY SAID LIGHTS STOPPED COMING ON AND OFF AFTER FIRST PART OF TRIP, DURATION OF FLIGHT WAS NORMAL.
